Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4190
Title: Les Corps $\mathbb{Q}\left( \sqrt{-p_{o}} , \sqrt{d} \right)$ dont les 2-groupe de classes sont de Klein, avec $p_{0} \equiv 1 \, \textrm{mod}(4)$, premier: correction
Authors: Azizi, Abdelmalek
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
Le but de cette note est de corriger l’article [4], que R.
Lamjoun à envoyé au journal sans s’assurer que c’est bien la
version corrigée du papier. Les résultats de cet article se trouvent
aussi dans [7], mais notre méthode est différente de la méthode
utilisé dans [7] ou dans [6].
Type: Article
URI: http://hdl.handle.net/10077/4190
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
AziziRendMat35.pdf72.02 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

756
checked on Jul 6, 2022

Download(s) 50

309
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.